# SDR SWAA2022031169121

- Difficulty date: February 4, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS294.5 AND RBL56 APPROX. FWD GALLEY AND LAV 2022-67922 / [01] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 2000053402 AND DUE DATE: 23-APR-22.;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] TOOL USED ;P/N: FPK-PRO-104 ; S/N: PRO-3446 ; DUE DATE: 12-JAN-23;[04] PERFORMED PERMANENT REPAIR LOCATED AT FLOOR BEAM 294.5 BETWEEN RBL 17 AND RBL 60 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-16 REPAIR 16 AND ALTERNATIVE 2 FIGURE 202. SEE INDIVIDUAL SIGNOFFS BELOW;[05] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
